Tokyo Journal of Mathematics

Alexander Ideals of Graphs in the 3-Sphere

Shin'ichi SUZUKI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 07, Number 1 (1984), 233-247.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270153006

Digital Object Identifier
doi:10.3836/tjm/1270153006

Mathematical Reviews number (MathSciNet)
MR752125

Zentralblatt MATH identifier
0561.57005

Citation

SUZUKI, Shin'ichi. Alexander Ideals of Graphs in the 3-Sphere. Tokyo Journal of Mathematics 07 (1984), no. 1, 233--247. doi:10.3836/tjm/1270153006. http://projecteuclid.org/euclid.tjm/1270153006.


Export citation